Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 328, Number 2

All articles in this issue are freely accessible.

The Stefan problem with small surface tension
Avner Friedman and Fernando Reitich.
Trans. Amer. Math. Soc. 328 (1991), 465-515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1040260
Iteration of a composition of exponential functions
Xiaoying Dong.
Trans. Amer. Math. Soc. 328 (1991), 517-526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013329
Complete coinductive theories. II
A. H. Lachlan.
Trans. Amer. Math. Soc. 328 (1991), 527-562
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1014253
On the existence of conformal measures
Manfred Denker and Mariusz Urbański.
Trans. Amer. Math. Soc. 328 (1991), 563-587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1014246
Continuity of translation in the dual of $L^{∞}(G)$ and related spaces
Colin C. Graham, Anthony T. M. Lau and Michael Leinert.
Trans. Amer. Math. Soc. 328 (1991), 589-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1014247
Inequalities for the integral means of holomorphic functions and their derivatives in the unit ball of $\bold C^{n}$
Ji Huai Shi.
Trans. Amer. Math. Soc. 328 (1991), 619-637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1016807
Change of variable results for $A_{p}$- and reverse Hölder $RH_{r}$-classes
R. Johnson and C. J. Neugebauer.
Trans. Amer. Math. Soc. 328 (1991), 639-666
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1018575
Cardinal representations for closures and preclosures
F. Galvin, E. C. Milner and M. Pouzet.
Trans. Amer. Math. Soc. 328 (1991), 667-693
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1016806
Quantitative stability of variational systems. I. The epigraphical distance
Hédy Attouch and Roger J.-B. Wets.
Trans. Amer. Math. Soc. 328 (1991), 695-729
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1018570
Equivariant fixed point index and fixed point transfer in nonzero dimensions
Carlos Prieto and Hanno Ulrich.
Trans. Amer. Math. Soc. 328 (1991), 731-745
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062875
Regular points for ergodic Sinaĭ measures
Masato Tsujii.
Trans. Amer. Math. Soc. 328 (1991), 747-766
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1072103
On weak convergence in dynamical systems to self-similar processes with spectral representation
Michael T. Lacey.
Trans. Amer. Math. Soc. 328 (1991), 767-778
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1066446
Chebyshev polynomials in several variables and the radial part of the Laplace-Beltrami operator
R. J. Beerends.
Trans. Amer. Math. Soc. 328 (1991), 779-814
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1019520
Regularity properties of commutators and layer potentials associated to the heat equation
John L. Lewis and Margaret A. M. Murray.
Trans. Amer. Math. Soc. 328 (1991), 815-842
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1020043
Multibasic Eulerian polynomials
Dominique Foata and Doron Zeilberger.
Trans. Amer. Math. Soc. 328 (1991), 843-862
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1022166
Heegaard diagrams of $3$-manifolds
Mitsuyuki Ochiai.
Trans. Amer. Math. Soc. 328 (1991), 863-879
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1020041
On lifting Hecke eigenforms
Lynne H. Walling.
Trans. Amer. Math. Soc. 328 (1991), 881-896
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1061779